# SDR ASOA20140513061

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145LR
- Aircraft serial: 145026
- Aircraft time: 33,697 hours, 33,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595003
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTRAL FUSELAGE LOWER SKIN WAS FOUND TO BE CORRODED AT FRAME 21, STRINGERS 21L AND 21R.  MAINTENANCE R & R THE SKIN IAW EC5330-02895.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
